# SDR IPXA2023091994193

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 64,901 hours, 15,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LT TEST FAIL, MESSAGE-EMER LT BAT 1 LO. DEFERRED EMERGENCY LTS-MEL 33-50-4, C/N M812482. DMP C/W.R&R EMERG LIGHT POWER SUPPLY IAW AMM 33-51-01. OPS CK GOOD DMP REVERSED AND PLACARD REMOVED. THIS CLEARS THIS DEFERRED.
